Über transzendente P-adische Zahlen
Compositio Mathematica, Volume 2 (1935), pp. 259-275.
corrected-by A correction
@article{CM_1935__2__259_0,
     author = {Mahler, Kurt},
     title = {\"Uber transzendente $P$-adische {Zahlen}},
     journal = {Compositio Mathematica},
     pages = {259--275},
     publisher = {Johnson Reprint Corporation},
     volume = {2},
     year = {1935},
     zbl = {0012.05302},
     language = {de},
     url = {http://www.numdam.org/item/CM_1935__2__259_0/}
}
TY  - JOUR
AU  - Mahler, Kurt
TI  - Über transzendente $P$-adische Zahlen
JO  - Compositio Mathematica
PY  - 1935
SP  - 259
EP  - 275
VL  - 2
PB  - Johnson Reprint Corporation
UR  - http://www.numdam.org/item/CM_1935__2__259_0/
LA  - de
ID  - CM_1935__2__259_0
ER  - 
%0 Journal Article
%A Mahler, Kurt
%T Über transzendente $P$-adische Zahlen
%J Compositio Mathematica
%D 1935
%P 259-275
%V 2
%I Johnson Reprint Corporation
%U http://www.numdam.org/item/CM_1935__2__259_0/
%G de
%F CM_1935__2__259_0
Mahler, Kurt. Über transzendente $P$-adische Zahlen. Compositio Mathematica, Volume 2 (1935), pp. 259-275. http://www.numdam.org/item/CM_1935__2__259_0/